# SDR CA970620002

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Spacer
- Part number: 210004812
- Condition: Bulged
- Location: Ct Disc
- Part time: 9,177 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW REPORTED HIGH VIBRATIONON #1 ENGINE. THE AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION RUNUP FOUND VIBRATION AT 1.3 ACCOMPANIED BY AN ENGINE WHINE. THE ENGINE WAS REPLACED. INVESTIGATION FOUND A BULGE IN THE SPACER BETWEEN THE 5TH AND 6TH COMPRESSOR TURBINE DISC.
